Order statistics and the linear assignment problem

J.B.G. Frenk, M. Houweninge, van, A.H.G. Rinnooy Kan

Research output: Book/ReportReportAcademic

38 Downloads (Pure)

Abstract

Under mild conditions on the distribution function F, we analyze the asymptotic behavior in expectation of the smallest order statistic, both for the case that F is defined on (- \infty, + \infty) and for the case that F is defined on (0, \infty). These results yield asymptotic estimates of the expected optimal value of the linear assignment problem under the assumption that the cost coefficients are independent random variables with distribution function F.
Original languageEnglish
Place of PublicationEindhoven
PublisherTechnische Hogeschool Eindhoven
Number of pages16
Publication statusPublished - 1985

Publication series

NameMemorandum COSOR
Volume8504
ISSN (Print)0926-4493

Fingerprint Dive into the research topics of 'Order statistics and the linear assignment problem'. Together they form a unique fingerprint.

Cite this